# SDR IPXA11668216

- Difficulty date: July 11, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 40,818 hours, 12,852 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Part number: 145T19291
- Condition: Cracked
- Location: Bs 955 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FUSELAGE LT BS 955 REAR SPAR BULKHEAD, CRACK FOUND AT T-FITTING 7 O'CLOCK POSITION APPROX .0625".  FUSELAGE LT BS 955 REAR SPAR BULKHEAD AREA 'T' FITTING REPLACED AND REINSTALL IAW EO NR B767-5350-17922-I APP 'C' FIG 6 ORIGIANAL MATERIAL IS 7075-T73 DIE FORGING, CRACK FOUND AT T-FITTING AT 7 O'CLOCK POSITION APPROX .0625".  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
